Academic
Publications
A Reflexive Space of Holomorphic Functions in Infinitely Many Variables

A Reflexive Space of Holomorphic Functions in Infinitely Many Variables,10.2307/2044483,Proceedings of The American Mathematical Society,Raymundo Alen

A Reflexive Space of Holomorphic Functions in Infinitely Many Variables   (Citations: 45)
BibTex | RIS | RefWorks Download
Journal: Proceedings of The American Mathematical Society - PROC AMER MATH SOC , vol. 90, no. 3, pp. 407-407, 1984
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: